Translator Disclaimer
January, 1974 Asymptotically Efficient Adaptive Rank Estimates in Location Models
Rudolf Beran
Ann. Statist. 2(1): 63-74 (January, 1974). DOI: 10.1214/aos/1176342613

Abstract

This paper describes a new construction of uniformly asymptotically efficient rank estimates in the one and two-sample location models. The method adopted differs from van Eeden's (1970) earlier construction in three respects. First, the whole sample, rather than a vanishingly small fraction of the sample, is used in estimating the efficient score function. Secondly, a Fourier series estimator is used for the score function rather than a window estimator. Thirdly, the linearized rank estimates corresponding to the estimated score function provide the uniformly asymptotically efficient location estimates. These estimates are asymptotically efficient over a larger class of distributions than the van Eeden estimates and should approach their asymptotic behavior more rapidly.

Citation

Download Citation

Rudolf Beran. "Asymptotically Efficient Adaptive Rank Estimates in Location Models." Ann. Statist. 2 (1) 63 - 74, January, 1974. https://doi.org/10.1214/aos/1176342613

Information

Published: January, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0284.62016
MathSciNet: MR345295
Digital Object Identifier: 10.1214/aos/1176342613

Subjects:
Primary: 62G35
Secondary: 62G20

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2 • No. 1 • January, 1974
Back to Top